Two parallel queues with one way overflow : a matrix structure approach

J.B.M. van Doremalen

    Research output: Book/ReportReportAcademic

    28 Downloads (Pure)

    Abstract

    This paper deals with a numerical analysis of a queueing network model of a system consisting of two parallel queues in which overflow takes precedence. The main purpose is to show how to develop efficient algorithms for the evaluation of steadystate probabilities based on the algebraic structure of the transition matrix.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Hogeschool Eindhoven
    Number of pages13
    Publication statusPublished - 1984

    Publication series

    NameMemorandum COSOR
    Volume8408
    ISSN (Print)0926-4493

    Fingerprint

    Dive into the research topics of 'Two parallel queues with one way overflow : a matrix structure approach'. Together they form a unique fingerprint.

    Cite this